MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the pressurewire was unable to connect to the conduit.The operation was aborted.The patient experienced no adverse consequences.
 
Additional Manufacturer Narrative
Only the fractional flow reserve portion of the percutaneous coronary intervention was cancelled due to the signal loss.The procedure was completed without fractional flow reserve measurement.One pressurewire certus was returned for analysis.The reported event of a signal calibration issue could not be confirmed.Functional testing confirmed the pressurewire was able to be connected and calibrated and met functional specifications when analyzed.No functional anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal calibration issue remains unknown.
 
Event or Problem Description
Only the fractional flow reserve portion of the percutaneous coronary intervention was cancelled due to the signal loss.The procedure was completed without fractional flow reserve measurement.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key11331699
Report Number3008452825-2021-00032
Device Sequence Number3416482
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number7365632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR